# SDR CALA2013081990545

- Difficulty date: August 17, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 39,567 hours, 16,314 cycles
- Engine: Iae V2522A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sdac
- Part number: 350E5500201
- Part serial: 0E5006523
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN  PRESSURE 1 & 2 FAULT.  R & R SDAC 1, ALL SYS TEST NORMAL.
